# SDR SWIA202265329

- Difficulty date: January 15, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N715SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10179
- Aircraft time: 45,584 hours, 29,509 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H INBD. FLAP VANE HAS MULTIPLE   LONG LEADING EDGE CHAFFES ( AS MARKED)     (C-CHECK RO 4/9/2022)    REMOVED AND REPLACED R/H FLAP VANE CAP, INBD MID L/E SKIN AND O/B MID L/E SKIN IAW CRJ700 SRM 51-40-11-001-001-A01 AND 51-42-13-001-001-A01
